# SDR MZZA0800005

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 31,396 hours, 11,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN ACFT CABIN NOT ILLUMINATING DURING TEST.  FOUND BATTERY CHARGER M1674 AND BATTERY IN FORWARD OVERHEAD PANEL AND BATTERY AT CHARGER M1694 BAD.  REMOVED AND REPLACED SAME PER AMM 33-51-06.  OPS CHECKS NORMAL.
